MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT, 10 UNITS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT, 10 UNITS; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL-13-10
Medical Device Problem Code Chemical Problem (2893)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been received.E1: initial reporter (full) phone number: (b)(6).
 
Event or Problem Description
The event occurred on an unspecified date and involved the following medical device: chemolock¿ bag spike with additive port, 10 units.White film was reported on the tubing during preparation to tube solution.There was no patient involvement, no harm and no delay in therapy.
 
Additional Manufacturer Narrative
D9: date returned to mfr: 1/30/2026.Received twenty-four (24) new packages.List #cl-13-10, chemolock¿ bag spike with additive port, 10 units; lot #14585281.No visual damages or anomalies were observed the reported complaint of white film could be confirmed.The returned samples were observed to have a white film on the tubing.The probable cause is from errant solvent coverage during assembly in (b)(4).The lot history was reviewed and no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT, 10 UNITS
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24240240
Report Number9617594-2026-00052
Device Sequence Number9220824
Product Code ONB
UDI-Device Identifier00887709079045
UDI-Public(01)00887709079045(17)300901(10)14585281
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL-13-10
Device Lot Number14585281
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Supplement Date Received by Manufacturer03/16/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown